RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 9, Pages 91–102 (Mi msb1353)  

Lagrangian asymptotic behaviour of solutions of inhomogeneous systems of ordinary differential equations

L. D. Kudryavtsev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The problem under consideration concerns when a system of ordinary differential equations reducible to a weakly non-linear system has solutions with the same asymptotic behaviour as solutions of the corresponding homogeneous system. The existence and uniqueness of global solutions to the inhomogeneous system is established in the form of a solution to a homogeneous system of differential equations, in the case when asymptotic initial data is prescribed at the singular points of these systems.
Bibliography: 6 titles.

DOI: https://doi.org/10.4213/sm1353

Full text: PDF file (432 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:9, 1341–1351

Bibliographic databases:

UDC: 517.91/.93
MSC: 34D05, 34E10
Received: 19.10.2005

Citation: L. D. Kudryavtsev, “Lagrangian asymptotic behaviour of solutions of inhomogeneous systems of ordinary differential equations”, Mat. Sb., 197:9 (2006), 91–102; Sb. Math., 197:9 (2006), 1341–1351

Citation in format AMSBIB
\Bibitem{Kud06}
\by L.~D.~Kudryavtsev
\paper Lagrangian asymptotic behaviour of solutions of inhomogeneous systems
of ordinary differential equations
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 9
\pages 91--102
\mathnet{http://mi.mathnet.ru/msb1353}
\crossref{https://doi.org/10.4213/sm1353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2273169}
\zmath{https://zbmath.org/?q=an:1168.34337}
\elib{http://elibrary.ru/item.asp?id=9277054}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 9
\pages 1341--1351
\crossref{https://doi.org/10.1070/SM2006v197n09ABEH003801}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243495000005}
\elib{http://elibrary.ru/item.asp?id=18101781}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846526238}


Linking options:
  • http://mi.mathnet.ru/eng/msb1353
  • https://doi.org/10.4213/sm1353
  • http://mi.mathnet.ru/eng/msb/v197/i9/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:436
    Full text:123
    References:49
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020